# SDR 95ZZZX6573

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738BF
- Make and model: Cessna 172N
- Aircraft serial: 17269843
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Exh Vlv Guide
- Part time: 3,751 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SOME POWER LOSS WAS NOTED AFTER TAKEOFF WHEN EXHAUST VALVE STUCK.  SUBMITTER SUGGESTS LYCOMING SERVICE BULLETINS BE COMPLIED WITH.
